# SDR UPS96420373

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  AFT CARGO COMP:  STA 1580 RT FLANGE CRACKED JUST AFT OF FLOOR SUPPORT.  REPAIRED FRAME IAW SRM 51-40-03, FIG 1.
